# SDR SWAA2021071593571

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 47,064 hours, 28,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY ESCAPE SLIDE GIRT CATCHES DOOR FRAME ; / [01] ADJUSTED GIRT ON AFT ENTRY ESCAPE SLIDE; SLIDE PACK CHECKS O.K. PER MM 25-66-01
